DocServer

Items where Author is "Sweet, L. G."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 8.

Article

MacDougall, James A. and MacDonald, G. W. and Sweet, L. G. (2010) ON THE DIMENSION OF LINEAR SPACES OF NILPOTENT MATRICES. .

MacDougall, James A. and Sweet, L. G. (2010) Rational Homogeneous Algebras. Canadian Mathematical Bulletin .

MacDougall, James A. and Sweet, L. G. (2009) The Maximum Dimension of a Subspace of Nilpotent Matrices of Index 2. Linear Algebra & Applications, 431 (8). pp. 1116-1124.

MacDougall, James A. and Sweet, L. G. (2002) A DECOMPOSITION THEOREM FOR HOMOGENEOUS ALGEBRAS. Journal of the Australian Mathematical Society Series A, 72 . pp. 47-56.

MacDougall, James A. and Sweet, L. G. (1988) On Automorphisms of Order Three of Division Algebras. Linear Algebra and Applications, 108 . pp. 231-237.

MacDougall, James A. and Sweet, L. G. (1987) Four Dimensional Homogeneous Algebras. Pacific Journal of Mathematics, 129 . pp. 375-383.

MacDougall, James A. and Sweet, L. G. (1986) ALGEBRAS WITH TRANSITIVE AUTOMORPHISM GROUPS. Canadian Mathematical Bulletin, 29 . pp. 224-226.

MacDougall, James A. and Sweet, L. G. (1978) Three Dimensional Homogeneous Algebras. Pacific Journal of Mathematics, 74 . pp. 153-162.

This list was generated on Sat Nov 25 00:02:11 2017 AEDT.